A 20-year-old female asked:
My chest hurts and feels congested. i take my proair every hour, as well as my nebulizer. i can cough all the mucus out, which i believe is the cause.
1 doctor answer • 1 doctor weighed in
Pediatrics 43 years experience
STOP!!!: You need to go to the emergency room or call your doctor.Very dangerous to take your proair every hour with your nebulizer (hopefully it is not a bronchodilator) .If it is, you are overdosing yourself and making yourself sicker.If you are that tight you need steroids to help decrease the swelling in your lungs.Good that you are coughing up the mucus but using proair every hour is a no no!
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Apr 20, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.